MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X16 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X16 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description
(b)(4).The dentist reported that 8 days after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed and occlusal overload has occurred.Moreover, 35n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iv), bone graft was placed, immediate implant was performed and immediate load procedure was done.

Brand Name
CM DRIVE IMPLANT 5.0X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8355055
Report Number3008261720-2019-00747
Device Sequence Number2127338
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/20/2019
Report Date (Section F) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2020
Device Catalogue Number109.687
Device Lot Number800173817I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/20/2019
Device Age43 MO
Event Location Other
Date Report to Manufacturer01/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR